# SDR IPXA11564358

- Difficulty date: January 6, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CORROSION ON WEB (5 AREAS) BETWEEN BS 555 TO BS 620 LBL 50 TO LBL 60, WL 208.  REPAIRED IAW EO B757-5310-41090-A/ATS ER 11-01076.
